Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Assessment of Profit of a Two-Stage Deteriorating Linear Consecutive 2-out-of-3 Repairable System"
written by Ibrahim Yusuf, Fatima Salman Koki,
published by Journal of Applied Mathematics and Physics, Vol.1 No.3, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A Review of the Reliability Analysis of the Complex Industrial Systems
2021
[2] A SYSTEMATICAL STUDY OF RELIABILITY ON VARIOUS MODELS
5th International Conference on Recent Development in Engineering Science, Humanities and Management, 2017
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top